MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-9218-15
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-adapters; upn: (b)(4); model: sc-9218-15; serial: (b)(4); batch: 7007433.The devices were disposed of and will not be returned for evaluation; therefore, a technical product analysis of the devices could not be completed.
 
Event or Problem Description
It was reported that the patient was experiencing inadequate stimulation due to high impedance on the leads.The patient underwent a revision procedure and the adaptors were removed.

Brand Name
PRECISION
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key10116493
Report Number3006630150-2020-02323
Device Sequence Number2152875
Product Code LGW
UDI-Device Identifier08714729888734
UDI-Public08714729888734
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/19/2020
Device Model NumberSC-9218-15
Device Catalogue NumberSC-9218-15
Device Lot Number7008033
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2020
Initial Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR